# SDR DLL10954256

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: C-Hyd Syst
- Component: 3508807
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXT ON APPROACH, C-SYS HYD QTY LO QTY LIGHT ON AND C-SYS PRESSURE DROPPED TO ZERO.  HOWEVER, GEAR HAD FULLY EXTENDED, 3 GREEN QTY IN C-SYS DROPPED TO AND REMAINED AT .125 FULL.  FOUND C-SYS ATM HYD PUMP LEAKING AT SPLIT LINE.  REMOVED PUMP AND REPLACED SAME.
